# SDR UPS203370

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15201430
- Condition: Corroded
- Location: Fs 820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON OUTBOARD FLANGE OF SEAT TRACK BS 820 WL 208, RBL 65.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW SRM 51-10-2, 51-30-2, 51-20-1, M/M 51-20-15.
